Lyme Disease

I know that this is not homesteading or home making related but it is something that is effecting my family greatly right now and I wanted to share it with you.  I am still struggling with my Lyme Disease.  Earlier in November the same bulls eye rash that I had on my leg a year and a half ago came back.  It was in almost the same spot and it looked just like it did before.  I am lucky enough to have a Lyme Disease Specialist and he started me on another round of antibiotics.  Today I took my last pill and to be completely honest with you I do not feel any better.  I wrote a journal of the last couple of weeks and I wanted to share it with you, just in case one of you is struggling with Lyme Disease and needed to know you were not alone.
Lyme Disease Journal
11/14/14 Friday
This is my second full day on the antibiotics.  The last two nights I have slept at least 8 hours and I wake up still wanting to sleep some more.  I have even wanted to take a nap in the afternoon.  On Wednesday I fell asleep on the couch at 730.   My body is obviously fighting something.  The other major thing that I have noticed is my hands feel stiff and weak.  I am not able to open lids, write for a long time or type.  I have also been dropping things when I am doing dishes or folding laundry.  My legs are also stiff and weaker and I notice it when I am walking up the stairs.  My headaches are mild, but present.  I am able to function and have been drinking close to a gallon of water.  I have not been taking any Tylenol.  The mark on my leg is still there, but not as bright. I have tried to take pictures but it is not bright enough to show up with my phone camera.  I can still see the halo and the skin is wrinkled or scar like in that area. 
11/18/14
The rash is completely gone.  Now my symptoms are starting to get much much worse.  Typing is painful.   My hands and joints hurt.  I have weakness all over and it is even hard for me to write.  It even hurts for someone to touch me.  The kids want to sit on my lap and it is just too painful.  I had a low grade fever last night of 99.9.  The medication has taken away my appetite and I really only eat when I have to take the medication.  My stomach does not feel that great, almost like a sea sickness.  Today I am going to take some Tylenol to try and help the pain, especially in my hands. 

11/23/14
The medication is really bothering my stomach.  I started eating two bowls of yogurt a day when I take my medication, as well as, taking an additional probiotic. This has really helped and I think I am going to continue to do this as long as I am on the medication.

11/27/14
Yesterday I baked pies all day for Thanksgiving,  I peeled, sliced, mixed and rolled out pies.  My hands are so sore!  I was able to take Tylenol to help me get through the day, but today was really bad.  The tylenol did not help at all.  I am very tired and have to sit down more than normal.  I am glad my family helped me cook some of the meal.
11/30/14
I crocheted my daughter slippers for her birthday.  My hands are so frustrating.  Crocheting hurts.  This project normally would have taken me a couple of hours took me 2 weeks.  I had to stop and start every couple of rows. 
12/2/14
My greatest challenge is still having no energy and my hands hurt.  Even typing has become something that is uncomfortable.  My right hand seems to be much worse than my left.  I wonder if that is because I use it so much more.  Secondly, I just have no motivation or energy.  I have to force my self to get up and get moving and I can fall asleep sitting at a table.  Today I took my last medication.  I was hoping that I would being feeling better, but honestly there are days it feels worse. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s